# SDR SWIA971466

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  NOSE GEAR DOORS OPEN AND NOSE GEAR LIGHT REMAINED GREEN.  FOUND BRACKET FOR NOSE GEAR TARGET WAS DAMAGED.  REPLACED BRACKET AND SET GAP PER MM 32-64-05.  OPS CHECK SHOWS ALL INDICATIONS NORMAL.
